The Mautner Phenomenon for p-adic Lie Groups.

John S.P. Wang

Mathematische Zeitschrift (1984)

  • Volume: 185, page 403-412
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Wang, John S.P.. "The Mautner Phenomenon for p-adic Lie Groups.." Mathematische Zeitschrift 185 (1984): 403-412. <http://eudml.org/doc/173410>.

@article{Wang1984,
author = {Wang, John S.P.},
journal = {Mathematische Zeitschrift},
keywords = {p-adic Lie group; unitary representation; Lebesgue spectrum; Mautner phenomenon; orbits of groups of automorphisms; contractions; decomposition of p-adic Lie algebras},
pages = {403-412},
title = {The Mautner Phenomenon for p-adic Lie Groups.},
url = {http://eudml.org/doc/173410},
volume = {185},
year = {1984},
}

TY - JOUR
AU - Wang, John S.P.
TI - The Mautner Phenomenon for p-adic Lie Groups.
JO - Mathematische Zeitschrift
PY - 1984
VL - 185
SP - 403
EP - 412
KW - p-adic Lie group; unitary representation; Lebesgue spectrum; Mautner phenomenon; orbits of groups of automorphisms; contractions; decomposition of p-adic Lie algebras
UR - http://eudml.org/doc/173410
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.